# SDR DALA2020021001053

- Difficulty date: February 10, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N709DN
- Make and model: Boeing 777232LR
- Aircraft serial: 40559
- Aircraft time: 49,070 hours, 4,451 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

A/C 7109 FLT 9953 NRT-MSP IS DIVERTING TO ANC DUE TO LT ENGINE OIL QTY IS DROPPING. THIS A POSITION FERRY FROM HEAVY CHECK. FLIGHT CREW ONLY ONBOARD. NO EMERGENCY DECLARED. SENDING SEA TO INVESTIGATE. CORRECTIVE ACTION: REMOVED AFT CENTERBODY & CENTER VENT TUBE TO INSPECT FOR COKING. NO NEW LEAKS FOUND. FOUND #1 ENGINE STARTER COATED WITH FRESH OIL. R/R'D #1 ENGINE STARTER PER B777 AMM 80-11. HIGH POWER LEAK CHECK PERFORMED PER B777 AMM 71-00/H01. NO LEAKS NOTED.
